Alert archive / Louisiana / Freeze Warnings in 2011
Freeze Warning 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Dec 7, 2011, 10:30 AM CST for Saint Martin Parish, Louisiana. It took effect at Dec 8, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 10:30 AM CST (16:30 UTC)
- In effect from
- Dec 8, 2011, 12:00 AM CST
- Expired
- Dec 8, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
County Saint Martin Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 116 kt
- 0-1 km storm-relative helicity
- -219 m²/s²
- 0-3 km storm-relative helicity
- -100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542 WWUS74 KLCH 071630 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1030 AM CST WED DEC 7 2011 ...HARD FREEZE EXPECTED FROM THE I-10 CORRIDOR NORTHWARD... ...FREEZE WARNING FOR COASTAL SOUTHEAST TEXAS AND SOUTHERN LOUISIANA... .COLD HIGH PRESSURE WILL SETTLE OVER SOUTHEAST TEXAS AND LOUISIANA THIS AFTERNOON AND OVERNIGHT. WITH WINDS BECOMING CALM AFTER SUNSET...CLEAR SKIES AND VERY DRY AIR IN PLACE...EXCELLENT RADIATIONAL COOLING WILL COMMENCE...RESULTING IN AN AREA WIDE FREEZE. LAZ027>033-041>045-TXZ180-201-216-259>262-080600- /O.NEW.KLCH.HZ.W.0012.111208T0300Z-111208T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER- HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1030 AM CST WED DEC 7 2011 ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS EVENING ACROSS AREAS FROM THE I-10 CORRIDOR NORTHWARD ...AND RANGE FROM 24 TO 27 BY DAYBREAK. FREEZING TEMPERATURES ARE EXPECTED FOR 9 TO 12 HOURS...RISING ABOVE FREEZING BY 9 AM THURSDAY MORNING. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PIPES...PLANTS...AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ051>055-TXZ215-080600- /O.NEW.KLCH.FZ.W.0025.111208T0600Z-111208T1500Z/ CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR 1030 AM CST WED DEC 7 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT ACROSS NORTHERN PORTIONS OF JEFFERSON COUNTY AND THE NORTHERN PORTIONS OF THE COASTAL PARISHES OF LOUISIANA...RANGING FROM 28 TO 30 BY DAYBREAK. TEMPERATURES ALONG THE IMMEDIATE COAST MAY REACH THE FREEZING MARK FOR AN HOUR OR SO NEAR DAYBREAK. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PLANTS AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
2 follow-up statements
407 WWUS74 KLCH 080338 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 938 PM CST WED DEC 7 2011 ...VERY COLD NIGHT IN PROGRESS ACROSS THE REGION... .COLD HIGH PRESSURE WILL CONTINUE TO SETTLE OVER SOUTHERN LOUISIANA AND SOUTHEAST TEXAS TONIGHT. WITH CALM WINDS...CLEAR SKIES AND VERY DRY AIR IN PLACE...EXCELLENT RADIATIONAL COOLING WILL LEAD TO TEMPERATURES DROPPING WELL INTO THE 20S BY SUNRISE. LAZ027>033-041>045-TXZ180-201-216-259>262-081200- /O.CON.KLCH.HZ.W.0012.000000T0000Z-111208T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER- HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 938 PM CST WED DEC 7 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL BELOW FREEZING BY MIDNIGHT...REACHING MINIMUMS OF 24 TO 27 BY DAYBREAK. FREEZING TEMPERATURES ARE EXPECTED FOR 9 TO 12 HOURS...RISING ABOVE FREEZING BY 9 AM THURSDAY MORNING. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PIPES...PLANTS...AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ051>055-TXZ215-081200- /O.CON.KLCH.FZ.W.0025.111208T0600Z-111208T1500Z/ CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR 938 PM CST WED DEC 7 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT ACROSS NORTHERN JEFFERSON COUNTY AND THE NORTHERN PORTIONS OF THE COASTAL PARISHES OF LOUISIANA. OVERNIGHT MINIMUMS WILL BE REACHED JUST PRIOR TO SUNRISE...RANGING FROM 28 TO 30 BY DAYBREAK. TEMPERATURES ALONG THE IMMEDIATE COAST MAY REACH THE FREEZING MARK FOR AN HOUR OR SO NEAR DAWN. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PLANTS AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ 25
395 WWUS74 KLCH 081009 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 409 AM CST THU DEC 8 2011 ...VERY COLD MORNING ACROSS THE REGION... .COLD HIGH PRESSURE HAS SETTLED OVER SOUTHERN LOUISIANA AND SOUTHEAST TEXAS TONIGHT. WITH CALM WINDS...CLEAR SKIES AND VERY DRY AIR IN PLACE...EXCELLENT RADIATIONAL COOLING HAS LEAD TO TEMPERATURES DROPPING WELL THE MID TO UPPER 20S ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. LAZ027>033-041>045-TXZ180-201-216-259>262-081500- /O.CON.KLCH.HZ.W.0012.000000T0000Z-111208T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-TYLER- HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...WOODVILLE...COLMESNEIL... LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 409 AM CST THU DEC 8 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...LOW TEMPERATURES OF 25 TO 27 THIS MORNING...RISING ABOVE FREEZING BY 9 AM. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PIPES...PLANTS...AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ051>055-TXZ215-081500- /O.CON.KLCH.FZ.W.0025.000000T0000Z-111208T1500Z/ CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- INCLUDING THE CITIES OF...CAMERON...HACKBERRY...ABBEVILLE... KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON... BERWICK...BAYOU VISTA...STEPHENSVILLE...BEAUMONT...PORT ARTHUR 409 AM CST THU DEC 8 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...LOW TEMPERATURES OF 28 TO 32 THIS MORNING...RISING ABOVE FREEZING BY 9 AM. * IMPACTS...PEOPLE SHOULD TAKE MEASURES TO PROTECT EXPOSED PLANTS AND PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Dec 7, 5:39 AM CST, 4 hours 51 minutes earlier.
Area forecast discussion, Dec 7, 5:39 AM CST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
539 AM CST WED DEC 7 2011
.DISCUSSION...
LATEST WATER VAPOR IMAGERY/UPPER AIR ANALYSIS SHOWED SIGNIFICANT
UPPER TROF PIVOTING THROUGH THE SOUTHERN PLAINS/LOWER MS RIVER
VALLEY THIS MORNING. IR SATELLITE IMAGERY SHOWS CLEARING EDGE OF
CLOUD COVER TO BE JUST ENTERING MY EAST TEXAS COUNTIES...WITH SOME
DECENT BREAKS NOTED OVER LOUISIANA. AT THE SFC...TIGHT PRESSURE
GRADIENT REMAINS IN PLACE OVER THE REGION BETWEEN HIGH PRESSURE
OVER TEXAS AND DEPARTING CDFNT OVER THE EASTERN GOMEX.
DESPITE THE CLOUD COVER AND WINDS...TEMPERATURES MANAGED TO FALL
TO NEAR FREEZING OVER EAST TEXAS AND INTO CENTRAL
LOUISIANA...GENERALLY WHEN THE BREAKS IN THE CLOUDS MOVED
OVERHEAD. INHERITED FREEZE WARNING HAD THIS COVERED FAIRLY
WELL...THOUGH DID HAVE TO EXPAND IT INTO THE GOLDEN TRIANGLE. A
DIP TO FREEZING IS POSSIBLE FARTHER EAST AS THE CLEAR SLOT
CONTINUES EWD...BUT THE TEMPORAL WINDOW FOR THIS TO OCCUR WILL BE
BRIEF AS ADDITIONAL CLOUDS MOVE IN FROM THE NW...AND THE FINAL
CLEARING DOES NOT OCCUR UNTIL AFTER SUNRISE.
CLOUDS WILL CLEAR FROM WEST TO EAST DURING THE MORNING
HOURS...GIVING WAY TO A SUNNY SKY BY THE AFTERNOON. DESPITE THE
FULL SUN...TEMPERATURES WILL STRUGGLE TO CLIMB OUT OF THE 40S AMID
THE COLD/DEEP AIRMASS IN PLACE.
SFC HIGH OVER TX IS PROGGED TO BUILD STEADILY EWD INTO THE REGION
TODAY...AND BE CENTERED DIRECTLY ON TOP OF US TONIGHT. THE
RESULTING LIGHT WINDS AND CLEAR SKY WILL YIELD EXCELLENT
RADIATIONAL COOLING...AND AN AREAWIDE FREEZE IS EXPECTED...WITH
HARD FREEZE CONDITIONS POSSIBLE OVER THE NORTHERN HALF OF THE
AREA. HELD OFF ISSUING ADDITIONAL HAZARDS AT THIS TIME TO AVOID
CONFUSION WITH THE CURRENT WARNING IN EFFECT AND TO LET THE
DAYSHIFT FURTHER EXAMINE THE SPATIAL EXTENT OF A POTENTIAL HARD
FREEZE.
BEYOND TONIGHT...TEMPERATURES WILL MODERATE THE REST OF THE WEEK
AS THE FLOW ALOFT BECOMES QUASI-ZONAL. GLOBAL MODELS SHOW A RE-
ENFORCING HIGH BUILDING IN OVER THE WEEKEND...WITH A BIT OF
COASTAL TROF DEVELOPING IN ADVANCE OF THIS FEATURE THU NIGHT INTO
FRI. ATTM IT LOOKS LIKE ANY PCPN ASSOCIATED WITH THIS FEATURE WILL
REMAIN PRIMARILY TO OUR WEST/SOUTH...BUT HAVE INTRODUCED SMALL
RAIN CHANCES OVER THE GULF WATERS. ASIDE FROM THIS...DRY WEATHER
EXPECTED THROUGH THE WEEKEND.
MODEL SOLUTIONS DIVERGE QUITE A BIT HEADING INTO NEXT WEEK...SO
TRIED TO AVOID MAKING REALLY BIG CHANGES. LEANED GENERALLY TOWARD
THE 00Z ECMWF WHICH HAS GREATER SUPPORT FROM THE GEM AND GFS
ENSEMBLE...BUT DID TAME IT A BIT BY BLENDING IN MOSGUIDE/HPCGUIDE
TO ARRIVE AT FCST PARAMETERS.
13
&&
.MARINE...
A SURGE OF COLDER AIR ACCOMPANYING AN UPPER-LEVEL STORM SYSTEM
WILL LEAD TO AN INCREASE IN NORTHERLY WINDS THIS MORNING. WINDS WILL
GRADUALLY TURN NORTHEASTERLY AS SURFACE HIGH PRESSURE BUILDS
NORTH OF THE AREA. WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH
THE DAY. SCA/SCEC HEADLINES WERE UTILIZED AS NEEDED. LOW WATER
ADVISORY FOR THE COASTAL LAKES/BAYS APPEARS ON TARGET.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 49 29 56 34 / 0 0 0 0
KBPT 49 30 57 37 / 0 0 0 0
KAEX 48 26 54 30 / 0 0 0 0
KLFT 49 28 55 36 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR ALLEN-AVOYELLES-
BEAUREGARD-RAPIDES-VERNON.
TX...FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR HARDIN-JEFFERSON-
NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM-WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO
60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM NOON CST TODAY THROUGH THIS
AFTERNOON FOR COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 AM CST THIS MORNING FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 9 AM THIS MORNING TO NOON CST
TODAY FOR COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX
OUT 20 NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON
LA OUT 20 NM-WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM
20 TO 60 NM.
LOW WATER ADVISORY UNTIL NOON CST TODAY FOR CALCASIEU LAKE-
SABINE LAKE-VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST THIS MORNING FOR
CALCASIEU LAKE-SABINE LAKE.
SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR VERMILION
BAY.
&&Hazardous weather outlook, Dec 7, 7:50 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LAKE CHARLES LA 750 AM CST WED DEC 7 2011 LAZ027>033-041>045-051>055-TXZ180-201-215-216-259>262-081200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN- JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 750 AM CST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE SETTLING INTO THE REGION TONIGHT WILL RESULT IN EXCELLENT RADIATIONAL COOLING. TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND AN AREAWIDE FREEZE IS EXPECTED. A HARD FREEZE IS LIKELY FOR AREAS NORTH OF THE INTERSTATE 10 CORRIDOR. 8 TO 12 HOURS OF FREEZING TEMPERATURES ARE EXPECTED. PRECAUTIONS SHOULD BE TAKEN TO PROTECT PLANTS...PETS...AND PIPES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FREEZING CONDITIONS ARE EXPECTED THURSDAY MORNING. PLEASE REFER TO THE DAY ONE SECTION. A LIGHT FREEZE IS POSSIBLE EACH NIGHT THURSDAY THROUGH SATURDAY ACROSS PARTS OF EAST TEXAS AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-081200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 750 AM CST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS ARE EXPECTED THIS MORNING...SUBSIDING THROUGH THE DAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. SMALL CRAFT ADVISORIES AND EXERCISE CAUTION HEADLINES HAVE BEEN USED WHERE APPROPRIATE. PLEASE REFER TO THE COASTAL WATERS FORECAST FOR MORE SPECIFIC INFORMATION. A LOW WATER ADVISORY IS IN EFFECT THIS MORNING FOR THE COASTAL LAKES AND BAYS...WITH ACTUAL TIDE LEVELS EXPECTED BETWEEN 1 TO 2 FEET BELOW THE MEAN LOWER LOW WATER DATUM AT THE TIME OF LOW TIDE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH WINDS WILL STRENGTHEN AGAIN FRIDAY INTO SATURDAY AS A SECONDARY SURGE OF COOL AIR MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 10:30 AM CST | Hard Freeze Warning | LCH | Hardin, Jasper, Newton, Tyler | 23 hr |
Nearby
Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.